# SDR USAA920080309

- Difficulty date: January 13, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Bs 1120-1126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 6034177, CORROSION ON APU CUT OUT TORQUE BOX STRINGER, BS 1120 - BS 1126, S18R.  REPLACED APU CUT OUT TORQUE BOX STRINGER, BS 1120 - BS 1126, S18R IAW B737 SRM 51-40-02.
